# SDR HKGA051820111

- Difficulty date: May 18, 2011
- Submitted: July 8, 2011
- Operation: General aviation
- Aircraft: N27442
- Make and model: Swrngn SA227AC
- Aircraft serial: AC750B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Condition: Failed
- Location: Spur Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, NR 1 ENGINE SHUTDOWN.   INSPECTION DETERMINED LOSS OF DEDICATED DRIVE FOR OIL AND FUEL COMPONENTS.  ENGINE DISASSEMBLY DETERMINED SPUR GEAR SHEARED FROM FAILED BEARINGS.
